Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 84, Number 294
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

A comparison of duality and energy a posteriori estimates for $\mathrm {L}_{\infty }(0,T;\mathrm {L}_2(\varOmega ))$ in parabolic problems
Omar Lakkis, Charalambos Makridakis and Tristan Pryer PDF
Math. Comp. 84 (2015), 1537-1569
Crank-Nicolson finite element discretizations for a two-dimensional linear Schrödinger-type equation posed in a noncylindrical domain
D. C. Antonopoulou, G. D. Karali, M. Plexousakis and G. E. Zouraris PDF
Math. Comp. 84 (2015), 1571-1598
Artificial conditions for the linear elasticity equations
Virginie Bonnaillie-Noël, Marc Dambrine, Frédéric Hérau and Grégory Vial PDF
Math. Comp. 84 (2015), 1599-1632
Large-time asymptotics, vanishing viscosity and numerics for 1-D scalar conservation laws
Liviu I. Ignat, Alejandro Pozo and Enrique Zuazua PDF
Math. Comp. 84 (2015), 1633-1662
Coupling techniques for nonlinear hyperbolic equations. IV. Well-balanced schemes for scalar multi-dimensional and multi-component laws
Benjamin Boutin, Frédéric Coquel and Philippe G. LeFloch PDF
Math. Comp. 84 (2015), 1663-1702
A class of second order difference approximations for solving space fractional diffusion equations
WenYi Tian, Han Zhou and Weihua Deng PDF
Math. Comp. 84 (2015), 1703-1727
A unified approach to compute foliations, inertial manifolds, and tracking solutions
Y.-M. Chung and M. S. Jolly PDF
Math. Comp. 84 (2015), 1729-1751
Variable order smoothness priors for ill-posed inverse problems
Daniela Calvetti, Erkki Somersalo and Ruben Spies PDF
Math. Comp. 84 (2015), 1753-1773
The probabilistic estimates on the largest and smallest $q$-singular values of random matrices
Ming-Jun Lai and Yang Liu PDF
Math. Comp. 84 (2015), 1775-1794
The intersection of bivariate orthogonal polynomials on triangle patches
Tom H. Koornwinder and Stefan A. Sauter PDF
Math. Comp. 84 (2015), 1795-1812
Numerical evaluation of the Gauss hypergeometric function by power summations
Jurgen A. Doornik PDF
Math. Comp. 84 (2015), 1813-1833
Generalization of Padé approximation from rational functions to arbitrary analytic functions — Theory
Can Evren Yarman and Garret M. Flagg PDF
Math. Comp. 84 (2015), 1835-1860
Artin prime producing polynomials
Amir Akbary and Keilan Scholten PDF
Math. Comp. 84 (2015), 1861-1882
A generalized Hermite constant for imaginary quadratic fields
Wai Kiu Chan, María Inés Icaza and Emilio A. Lauret PDF
Math. Comp. 84 (2015), 1883-1900
A variant of the Bombieri-Vinogradov theorem with explicit constants and applications
Amir Akbary and Kyle Hambrook PDF
Math. Comp. 84 (2015), 1901-1932
Exact counting of $D_\ell$ number fields with given quadratic resolvent
Henri Cohen PDF
Math. Comp. 84 (2015), 1933-1951
Computing $(\ell ,\ell )$-isogenies in polynomial time on Jacobians of genus $2$ curves
Romain Cosset and Damien Robert PDF
Math. Comp. 84 (2015), 1953-1975
Computing endomorphism rings of abelian varieties of dimension two
Gaetan Bisson PDF
Math. Comp. 84 (2015), 1977-1989
Computing the singularities of rational surfaces
S. Pérez-Díaz, J. R. Sendra and C. Villarino PDF
Math. Comp. 84 (2015), 1991-2021
New uniform and asymptotic upper bounds on the tensor rank of multiplication in extensions of finite fields
Julia Pieltant and Hugues Randriam PDF
Math. Comp. 84 (2015), 2023-2045
Linear relations of zeroes of the zeta-function
D. G. Best and T. S. Trudgian PDF
Math. Comp. 84 (2015), 2047-2058